# SDR HEEA0014935

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Controller
- Part number: 23070254
- Condition: Faulty
- Location: Fuel System
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECELLERATION IN-FLIGHT.
